# SDR ASOA201102381

- Difficulty date: December 2, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD MOUNTING BRACKETS CORRODED.    BLEND BRACKETS IAW SRM 51-21-06-001-001 ORIGINAL MATERIAL .063 MATERIAL REMAINING IS .039 & .038. FOUND TO BE OUT OF LIMITS SRM 53-21-23.  FABRICATED BRACKETS IAW SRM 51-24-36-001-001-A01.  TREATED, PRIMED, AND PAINTED BRACKETS IAW AMM 51-21-01-380-801, SRM 51-258-06-001-001-A01, 51-25-21-00-001-A01.  INSTALLED BRACKETS IAW SRM 51-42-06-001-A01.
